The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
Minimal nonmodular finite ${\it p}$-groups
Zvonimir Janko,
Pages. 221-233
Abstract
Contents 1.Introduction and known results
2.New results for ${\it p} = 2$
3.New results for ${\it p} > 2$
Key words ${\it p}$-group, modular group, nonmodular group, quaternion group, minimal nonabelian group
Mathmatical Subject Classification 20D15